Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Wilmington, OH

April 3, 20258 counties in Kentucky; 4 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 3, 2025, 1:28 AM EDT for 8 counties in Kentucky; 4 counties in Ohio. It was in force for 47 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 1:28 AM EDT (05:28 UTC)
Expired
Apr 3, 2025, 2:15 AM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bracken County, KY, Campbell County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:35 AM EDTTSTM WND GST 484 Nw Falmouth, KYAWOS station KK62 Falmouth Gene Snyder Apt.
Apr 3, 1:52 AM EDTTSTM WND DMG5 S Dover, KYTrees downed as well as some siding blown onto road along KY 435. Time estimated by radar.
Apr 3, 1:52 AM EDTTORNADO4 Ssw Dover, KYNWS damage survey confirmed an EF0 tornado in Mason County Kentucky. Maximum estimated winds of 85 mph with a path length of 1.8 miles.
Apr 3, 1:57 AM EDTTSTM WND DMG5 Nw Maysville, KYTree down. Time estimated from radar data.
Apr 3, 2:00 AM EDTTSTM WND GST 541 N Washington, KYMesonet station WSHT Maysville 3 SW.
Apr 3, 2:00 AM EDTNON-TSTM WND GST 541 N Washington, KYMesonet station WSHT Maysville 3 SW.
Apr 3, 2:01 AM EDTTSTM WND DMG1 Ese Maysville, KYTree down. Time estimated from radar data.
Apr 3, 2:06 AM EDTTSTM WND DMGWest Union, OHMultiple power poles were downed.
Apr 3, 2:15 AM EDTTSTM WND DMG3 S Peebles, OHMultiple power poles were downed.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS51 KILN 030528
SVRILN
KYC023-037-081-117-135-161-191-201-OHC001-015-025-071-030615-
/O.NEW.KILN.SV.W.0049.250403T0528Z-250403T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
128 AM EDT Thu Apr 3 2025

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Mason County in northern Kentucky...
  Robertson County in northern Kentucky...
  Western Lewis County in northeastern Kentucky...
  Bracken County in northern Kentucky...
  Southern Kenton County in northern Kentucky...
  Southern Campbell County in northern Kentucky...
  Eastern Grant County in northern Kentucky...
  Pendleton County in northern Kentucky...
  Southern Clermont County in southwestern Ohio...
  Brown County in southwestern Ohio...
  Adams County in south central Ohio...
  Southern Highland County in south central Ohio...

* Until 215 AM EDT.

* At 127 AM EDT, a severe thunderstorm was located 7 miles southwest
  of Falmouth, moving east at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Bradford, Grants Lick, Stonewall, Northcutt, Mays Lick, May Hill,
  Bracht, Rectorville, Gardnersville, Petersville, Stricklett,
  Helena, Georgetown, Hittville, Woolcutt, Carrs, California,
  Lenoxburg, Santa Fe, and Knoxville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

&&

LAT...LON 3840 8341 3838 8345 3843 8358 3848 8359
      3852 8363 3846 8386 3849 8393 3842 8400
      3843 8400 3848 8417 3856 8416 3855 8421
      3858 8421 3856 8441 3854 8442 3851 8452
      3885 8460 3915 8338 3832 8333
TIME...MOT...LOC 0527Z 248DEG 64KT 3858 8442 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
152 
WWUS51 KILN 030544
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
144 AM EDT Thu Apr 3 2025

KYC081-117-030554-
/O.CAN.KILN.SV.W.0049.000000T0000Z-250403T0615Z/
Kenton KY-Grant KY-
144 AM EDT Thu Apr 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KENTON AND EASTERN
GRANT COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

&&

LAT...LON 3840 8341 3838 8345 3843 8358 3848 8359
      3852 8363 3846 8386 3849 8393 3842 8400
      3843 8400 3848 8417 3856 8416 3855 8421
      3858 8421 3858 8420 3893 8429 3915 8338
      3832 8333
TIME...MOT...LOC 0544Z 248DEG 64KT 3870 8405 

$$

KYC023-037-135-161-191-201-OHC001-015-025-071-030615-
/O.CON.KILN.SV.W.0049.000000T0000Z-250403T0615Z/
Mason KY-Robertson KY-Lewis KY-Bracken KY-Campbell KY-Pendleton KY-
Clermont OH-Brown OH-Adams OH-Highland OH-
144 AM EDT Thu Apr 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR MASON...ROBERTSON...WESTERN LEWIS...BRACKEN...CENTRAL CAMPBELL...
NORTHEASTERN PENDLETON...SOUTHERN CLERMONT...BROWN...ADAMS AND
SOUTHERN HIGHLAND COUNTIES...

At 144 AM EDT, a severe thunderstorm was located over Brooksville,
moving east at 75 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Bradford, Stonewall, Mays Lick, May Hill, Rectorville, Petersville,
Stricklett, Helena, Georgetown, Hittville, Woolcutt, Carrs,
California, Lenoxburg, Santa Fe, Cherry Fork, Rock Springs, Somo,
Winchester, and Herron Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3840 8341 3838 8345 3843 8358 3848 8359
      3852 8363 3846 8386 3849 8393 3842 8400
      3843 8400 3848 8417 3856 8416 3855 8421
      3858 8421 3858 8420 3893 8429 3915 8338
      3832 8333
TIME...MOT...LOC 0544Z 248DEG 64KT 3870 8405 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KC
314 
WWUS51 KILN 030555
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
155 AM EDT Thu Apr 3 2025

KYC037-191-OHC025-030605-
/O.CAN.KILN.SV.W.0049.000000T0000Z-250403T0615Z/
Campbell KY-Pendleton KY-Clermont OH-
155 AM EDT Thu Apr 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMPBELL...
NORTHEASTERN PENDLETON AND SOUTHERN CLERMONT COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

&&

LAT...LON 3840 8341 3838 8345 3840 8348 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3849 8393 3842 8400 3843 8400 3848 8416
      3867 8402 3892 8404 3899 8402 3915 8338
      3906 8339 3905 8337 3832 8333
TIME...MOT...LOC 0555Z 248DEG 64KT 3878 8381 

$$

KYC023-135-161-201-OHC001-015-071-030615-
/O.CON.KILN.SV.W.0049.000000T0000Z-250403T0615Z/
Mason KY-Robertson KY-Lewis KY-Bracken KY-Brown OH-Adams OH-
Highland OH-
155 AM EDT Thu Apr 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR MASON...ROBERTSON...WESTERN LEWIS...EASTERN BRACKEN...BROWN...
ADAMS AND SOUTHERN HIGHLAND COUNTIES...

At 155 AM EDT, a severe thunderstorm was located near Ripley, moving
east at 75 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Trinity, Aberdeen, Burika, Stonewall, Mays Lick, May Hill,
Rectorville, Locust Grove, Ribolt, Charters, Rome, Belfast, Seaman,
Petersville, Stricklett, Helena, State Route 32 at US Route 62,
Tuckahoe, New Hope, and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3840 8341 3838 8345 3840 8348 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3849 8393 3842 8400 3843 8400 3848 8416
      3867 8402 3892 8404 3899 8402 3915 8338
      3906 8339 3905 8337 3832 8333
TIME...MOT...LOC 0555Z 248DEG 64KT 3878 8381 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KC
866 
WWUS51 KILN 030606
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
206 AM EDT Thu Apr 3 2025

KYC023-030615-
/O.CAN.KILN.SV.W.0049.000000T0000Z-250403T0615Z/
Bracken KY-
206 AM EDT Thu Apr 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BRACKEN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

&&

LAT...LON 3840 8341 3838 8345 3840 8348 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3849 8393 3842 8400 3843 8400 3845 8407
      3870 8384 3906 8373 3915 8338 3906 8339
      3905 8337 3832 8333
TIME...MOT...LOC 0605Z 248DEG 64KT 3885 8358 

$$

KYC135-161-201-OHC001-015-071-030615-
/O.CON.KILN.SV.W.0049.000000T0000Z-250403T0615Z/
Mason KY-Robertson KY-Lewis KY-Brown OH-Adams OH-Highland OH-
206 AM EDT Thu Apr 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR MASON...ROBERTSON...WESTERN LEWIS...SOUTHEASTERN BROWN...ADAMS
AND SOUTHEASTERN HIGHLAND COUNTIES...

At 205 AM EDT, a severe thunderstorm was located near West Union,
moving east at 75 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Trinity, Aberdeen, Burika, Mays Lick, May Hill, Rectorville, Locust
Grove, Ribolt, Charters, Rome, Belfast, Seaman, Petersville,
Stricklett, Helena, State Route 32 at US Route 62, Piqua, Carrs,
State Route 348 at State Route 125, and Lewisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3840 8341 3838 8345 3840 8348 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3849 8393 3842 8400 3843 8400 3845 8407
      3870 8384 3906 8373 3915 8338 3906 8339
      3905 8337 3832 8333
TIME...MOT...LOC 0605Z 248DEG 64KT 3885 8358 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KC
923 
WWUS51 KILN 030613
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
213 AM EDT Thu Apr 3 2025

KYC135-161-201-OHC001-015-071-030623-
/O.EXP.KILN.SV.W.0049.000000T0000Z-250403T0615Z/
Mason KY-Robertson KY-Lewis KY-Brown OH-Adams OH-Highland OH-
213 AM EDT Thu Apr 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR MASON...ROBERTSON...WESTERN
LEWIS...SOUTHEASTERN BROWN...ADAMS AND SOUTHEASTERN HIGHLAND COUNTIES
WILL EXPIRE AT 215 AM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 400 AM EDT for northern and
northeastern Kentucky...and south central and southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

&&

LAT...LON 3840 8341 3838 8345 3840 8348 3843 8358
      3848 8359 3852 8363 3851 8370 3846 8386
      3849 8393 3842 8400 3843 8400 3845 8407
      3870 8384 3906 8373 3915 8338 3906 8339
      3905 8337 3832 8333
TIME...MOT...LOC 0613Z 248DEG 64KT 3889 8345 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 10:43 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 2, 10:43 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1043 PM EDT Wed Apr 2 2025

.SYNOPSIS...
Strong low pressure brings the chance of severe storms and heavy
rain this evening into tonight. Additional waves of low pressure
will cause more rounds of storms with heavy rain Thursday night
through Sunday morning.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Axis of thunderstorms moving in the area has a mixture of bowing
segments and supercells. This will continue to track across the
forecast area through the night with some decrease in intensity
expected as it gets further east. Strong shear with highly curved
hodographs support the potential for tornadoes in addition to strong
to damaging straight-line winds. Isolated large hail cannot be ruled
out but will not be the primary hazard with this event. In addition,
there will be some locally heavy rainfall, but that should be fairly
transient, so while flooding potential in non-zero, it is on the
lower end of threat.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
As the cold front moves through the area Thursday morning, dry air
likely keeps most of the day on the drier side, but PoPs continue to
be mentioned for southern Ohio, northern Kentucky, and southeast
Indiana. With the remnant cold pool boundary likely south of the
area, destabilization and severe weather appears considerably lower
than previously anticipated. This is shows well through the Day 2 SPC
Severe Weather Outlook update earlier this afternoon which limits any
severe threat to the far south (northern Kentucky and southern
Ohio). Depending on the advancement of the convective outflow
overnight, these may be lowered even more.

In response to a shortwave moving northward through the Mississippi
Valley, deep moisture advection occurs Thursday afternoon into the
evening hours. PoPs return and expand across the whole area during
the evening and into the overnight. An additional 1-2 inches is
forecast with this period, with locally higher amounts possible in
convective downpours. Isolated flash flooding is possible, but the
main concern will be the increasing coverage of areal flooding and
rising creeks and rivers due to saturated ground. Most area rivers
will begin to respond to this period of rain as a result.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The active pattern with widespread showers and thunderstorms will
continue through the weekend as moist southwest flow aloft continues
and several waves of low pressure move east along a quasi-stationary
boundary draped across the Ohio Valley region.

By Friday morning, the boundary should be right along the Ohio
River, but it is forecast to lift north as a warm front Friday
afternoon into Friday night as a somewhat stronger surface wave
develops back to our west. Depending on how far north the front makes
it, we may get into somewhat of a lull in pcpn heading into Friday
night. However, the boundary and pcpn will sag back down into our
area from the northwest through the day on Saturday with another wave
then riding east along the boundary Saturday night into Sunday,
bringing the last round of significant pcpn.

There will be at least a low end severe threat for Friday into
Friday evening, but this will be dependent on how far the front makes
it and the amount of surface based instability that is able to
develop. There could also be a lower end severe threat across our
southeast Saturday afternoon/evening, again dependent on the exact
placement of the boundary and the amount of instability present. But
all in all, the main threat through the weekend remains the potential
for flooding, given the multiple rounds of showers/storms and
periods of heavy rain.

The main axis of heaviest QPF totals still looks to nose up into the
Tri-State area, but our entire area will see more than enough
rainfall through the weekend to result in significant rises on area
creeks and streams, as well as river flooding.

A significant pattern change will develop through the later portions
of the long term period as a deep upper level trough settles in
across the Great Lakes region. This will lead to unseasonably cool
temperatures and some lower end chances for showers Monday through
Wednesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Strong wind fields will continue across the region for the first half
of the period with gusty south winds and low level wind shear. A
broad axis of showers and thunderstorms moving into western Indiana
will push across the region during the early part of the TAF period.
There will be a brief more intense period of storms that will move
across the terminals between 03Z and 06Z. Showers and thunderstorms
will decrease during the later part of the night but some MVFR
ceilings will be developing as the precipitation winds down.

A cold front will move across the TAF sites from 12Z to 15Z. Winds
will be decreasing as the front moves through. In addition, the MVFR
ceilings are forecast to improve shortly after frontal passage. This
will leave VFR conditions with westerly winds around 10 kt.

OUTLOOK...Periods of showers and thunderstorms will occur Thursday
night into Sunday. This will result in MVFR/IFR conditions from time
to time.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-073>075-
     080.

&&

SYNOPSIS...McGinnis
NEAR TERM...
SHORT TERM...McGinnis
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Apr 2, 8:16 PM EDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
816 PM EDT Wed Apr 2 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-031000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
816 PM EDT Wed Apr 2 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
SUNDAY MORNING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Severe storms are expected tonight. Damaging winds will be the main
threat, although large hail and a few tornadoes will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Special weather statement, Apr 2, 11:23 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1123 PM EDT Wed Apr 2 2025

OHZ026-043-044-051-052-030415-
Champaign OH-Logan OH-Shelby OH-Hardin OH-Miami OH-
1123 PM EDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SHELBY...
NORTHWESTERN CHAMPAIGN...LOGAN...SOUTH CENTRAL HARDIN AND NORTHERN
MIAMI COUNTIES THROUGH 1215 AM EDT...

At 1122 PM EDT, a strong thunderstorm was located over Sidney, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Newbern, New Jerusalem, Lockington, Ridgeway, Covington, Fort
Loramie, Kiser Lake State Park, Hardin, Pemberton, Piqua, West
Mansfield, Logansville, Bloomer, Sidney, Plattsville, Port Jefferson,
Newport, Huntsville, Polo, and Rushsylvania.

This includes I-75 in Ohio between mile markers 77 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

A Tornado Watch remains in effect until 400 AM EDT for central and
west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4051 8352 4040 8353 4012 8402 4003 8443
      4004 8443 4034 8442 4055 8355
TIME...MOT...LOC 0322Z 239DEG 52KT 4029 8412

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KC
Local storm report, Apr 3, 1:06 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
106 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     Tstm Wnd Gst     3 NW Lebanon            39.46N 84.25W
04/03/2025  M56 MPH          Warren             OH   AWOS

            AWOS station KI68 Warren County Airport.

&&
Local storm report, Apr 3, 1:11 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
111 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     Tstm Wnd Gst     3 N Springboro          39.59N 84.23W
04/03/2025  M59 MPH          Montgomery         OH   ASOS

            ASOS station KMGY Dayton Wright Brothers
            Airport.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:01 AM EDTSevere Thunderstorm Warning Considerable damage threatILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more59 min
Apr 3, 12:16 AM EDTSevere Thunderstorm Warning Destructive damage threatILNBoone, Carroll, Gallatin, Kenton44 min
Apr 3, 12:47 AM EDTSevere Thunderstorm WarningILNBracken, Campbell, Gallatin, Grant, Kenton, Owen and 1 more43 min
Apr 3, 1:16 AM EDTTornado WarningILNGrant, Pendleton29 min
Apr 3, 1:36 AM EDTTornado WarningILNBracken, Pendleton24 min
Apr 3, 1:51 AM EDTTornado WarningILNMason24 min
Apr 3, 2:09 AM EDTSevere Thunderstorm WarningILNLewis66 min
Apr 3, 4:44 PM EDTRiver Flood WarningILNBracken, Mason, Robertson5 days
Apr 3, 4:44 PM EDTRiver Flood WarningILNPendleton5 days
Apr 2, 10:18 PM EDTSevere Thunderstorm Warning Considerable damage threatILNAuglaize, Darke, Mercer, Miami, Preble, Shelby57 min
Apr 2, 11:06 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby39 min
Apr 2, 11:23 PM EDTSpecial Weather StatementILNLogan, Shelby52 min
Apr 2, 11:28 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble47 min
Apr 2, 11:30 PM EDTSevere Thunderstorm WarningILNButler, Preble45 min
Apr 2, 11:33 PM EDTSevere Thunderstorm WarningILNHardin27 min
Apr 2, 11:44 PM EDTSevere Thunderstorm Warning Considerable damage threatILNPreble16 min
Apr 2, 11:48 PM EDTTornado WarningILNMontgomery, Preble27 min
Apr 2, 11:51 PM EDTTornado WarningILNDarke, Miami, Montgomery, Preble24 min
Apr 2, 11:57 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Preble33 min
Apr 3, 12:00 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Logan, Miami, Shelby45 min
Apr 3, 12:07 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami, Montgomery, Preble and 1 more38 min
Apr 3, 12:12 AM EDTSevere Thunderstorm Warning Considerable damage threatILNButler, Clermont, Hamilton, Montgomery, Warren48 min
Apr 3, 12:23 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Union28 min
Apr 3, 1:00 AM EDTSevere Thunderstorm WarningILNClark, Greene, Madison, Miami, Montgomery45 min
Apr 3, 1:01 AM EDTTornado WarningILNGreene, Montgomery, Warren14 min
Apr 3, 1:07 AM EDTTornado WarningILNClinton, Warren12 min
Apr 3, 1:14 AM EDTSevere Thunderstorm Warning Considerable damage threatILNBrown, Clinton, Fayette, Franklin, Greene, Highland and 3 more46 min
Apr 3, 1:21 AM EDTTornado Warning Tornado observedILNBrown, Clinton, Fayette, Highland24 min
Apr 3, 1:32 AM EDTTornado WarningILNClinton, Fayette, Pickaway28 min
Apr 3, 1:40 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Fayette, Franklin, Highland, Licking and 3 more50 min
Apr 3, 1:51 AM EDTTornado WarningILNPickaway, Ross10 min
Apr 3, 2:02 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Licking58 min
Apr 3, 2:12 AM EDTTornado WarningILNFairfield, Licking18 min
Apr 3, 2:16 AM EDTTornado WarningILNAdams, Scioto18 min
Apr 3, 2:53 AM EDTTornado WarningILNAdams, Scioto22 min
Apr 3, 3:20 AM EDTTornado WarningILNScioto25 min
Apr 3, 5:16 PM EDTRiver Flood WarningILNHamilton5 days

Nearby

Severe Thunderstorm Warnings in Kentucky, 2025Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.